Skip to Main content Skip to Navigation


...
hal-02964476v1  Journal articles
Thierry GallayDidier Smets. On the linear stability of vortex columns in the energy space
Journal of Mathematical Fluid Mechanics, Springer Verlag, 2019, 21 (4), pp.48. ⟨10.1007/s00021-019-0453-2⟩
...
hal-03284082v1  Journal articles
Taraneh SayadiPeter Schmid. Frequency response analysis of a (non-)reactive jet in crossflow
Journal of Fluid Mechanics, Cambridge University Press (CUP), 2021, 922, pp.A15. ⟨10.1017/jfm.2021.479⟩
hal-02650248v1  Journal articles
Evariste Sanchez-PalenciaPhilippe Lherminier. Paradoxes of vulnerability to predation in biological dynamics and mediate versus immediate causality
Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2020, 13 (8), pp.2195 - 2209. ⟨10.3934/dcdss.2020185⟩
...
hal-02147107v1  Journal articles
Anna BeliakovaChristian BlanchetNathan Geer. Logarithmic Hennings invariants for restricted quantum sl(2)
Algebraic and Geometric Topology, Mathematical Sciences Publishers, 2018, 18 (7), pp.4329-4358. ⟨10.2140/agt.2018.18.4329⟩
...
hal-02966856v1  Journal articles
Alberto BressanMarco MazzolaKhai Nguyen. Approximation of Sweeping Processes and Controllability for a Set Valued Evolution
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2019, 57 (4), pp.2487-2514. ⟨10.1137/18M1189610⟩
...
hal-02181712v1  Journal articles
Nikolaos LimniosElena Yarovaya. Diusion Approximation of Near Critical Branching Processes in Fixed and Random Environment
Stochastic Models, INFORMS (Institute for Operations Research and Management Sciences), 2019, IV Workshop on Branching Processes and their Applications (WBPA 2018) – Part I, 35 (2), pp.209-220. ⟨10.1080/15326349.2019.1578240⟩
...
hal-03374333v1  Journal articles
Frances KuoGiovanni MiglioratiFabio NobileDirk Nuyens. Function integration, reconstruction and approximation using rank-1 lattices
Mathematics of Computation, American Mathematical Society, 2020, 90 (330), pp.1861-1897. ⟨10.1090/mcom/3595⟩
...
hal-02468799v1  Journal articles
Régis de la BretècheKévin DestagnolJialin LiuJie WuYongqiang Zhao. On a certain non-split cubic surface
Science China Mathematics, Science China Press, 2019, 62 (12), pp.2435-2446. ⟨10.1007/s11425-018-9543-8⟩
...
hal-03467749v1  Journal articles
Jöel ChaskalovicFranck Assous. Numerical validation of probabilistic laws to evaluate finite element error estimates
Mathematical Modelling and Analysis, Taylor&Francis and VGTU, 2021, 26 (4), pp.684 - 695. ⟨10.3846/mma.2021.14079⟩
...
hal-03280332v1  Journal articles
Bernhard Keller. Hochschild (Co)homology and Derived Categories
Bulletin of the Iranian Mathematical Society, Springer, 2021, ⟨10.1007/s41980-021-00556-0⟩
...
hal-02168380v1  Journal articles
J.-P. FrançoiseHongjun JiDongmei XiaoJiang Yu. Global Dynamics of a Piecewise Smooth System for Brain Lactate Metabolism
Qualitative Theory of Dynamical Systems, SP Birkhäuser Verlag Basel, 2019, 18 (1), pp.315-332. ⟨10.1007/s12346-018-0286-z⟩
...
hal-02313839v1  Journal articles
Samy Skander Bahoura. Some uniform estimates for scalar curvature type equations
Pacific Journal of Mathematics, Mathematical Sciences Publishers, 2019, 301 (1), pp.55-65. ⟨10.2140/pjm.2019.301.55⟩
hal-02058822v1  Conference papers
A. FedotovF. Klopp. Complex WKB method for difference equations with meromorphic coefficients
2017 Days on Diffraction (DD), Jun 2017, St.Petersburg, Russia. pp.110-112, ⟨10.1109/DD.2017.8168006⟩
...
hal-03279126v1  Journal articles
Helena CoboHussein Mourtada. Jet schemes of quasi-ordinary surface singularities
Nagoya Mathematical Journal, Duke University Press, 2021, 242, pp.77-164. ⟨10.1017/nmj.2019.26⟩
...
hal-03113186v1  Journal articles
Y.-Q. Li. Expansions in multiple bases
Acta Mathematica Hungarica, Springer Verlag, In press, ⟨10.1007/s10474-020-01094-7⟩
hal-02650191v1  Journal articles
Lucile MégretJacques Demongeot. Gevrey solutions of singularly perturbed differential equations, an extension to the non-autonomous case
Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2020, 13, pp.2145 - 2163. ⟨10.3934/dcdss.2020183⟩
...
hal-02095326v1  Journal articles
Régis de la BretècheGérald Tenenbaum. A remark on Sarnak's conjecture
Quarterly Journal of Mathematics, Oxford University Press (OUP), 2019, 70 (1), pp.371-378. ⟨10.1093/qmath/hay046⟩
...
hal-02421561v1  Journal articles
Shen Lin. Harmonic measure for biased random walk in a supercritical Galton-Watson tree
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2019, 25 (4B), pp.3652-3672. ⟨10.3150/19-BEJ1106⟩
...
hal-02170834v1  Journal articles
Chaoyu QuanBenjamin StammYvon Maday. A Domain Decomposition Method for the Poisson-Boltzmann Solvation Models
SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2019, ⟨10.1137/18M119553X⟩
...
hal-02457937v1  Journal articles
Mi-Song Dupuy. Projector augmented-wave method: an analysis in a one-dimensional setting
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2020, 54 (1), pp.25-58. ⟨10.1051/m2an/2019017⟩